# SDR DHL9872040D

- Difficulty date: November 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, INDICATION OF A CRACK AT MAIN CABIN LT SIDE CIRCUMFERENTIAL BS 420, 5 ABOVE FLOOR.  FABRICATED AND INSTALLED CABIN FRAME REPAIR PER SRM 53-10-4, 11.5 BY 6.5, N/R 5772.
